dryness

Discussion in 'Women's Forum' started by gertie, Aug 20, 2005.

  1. gertie

    gertie Senior Member

    Messages:
    1,301
    Likes Received:
    9
    i'm having dryness issues in my more private areas. not old enough for menapause... any help? any advice?
     
  2. ihmurria

    ihmurria fini

    Messages:
    17,892
    Likes Received:
    35
    dryness when you're supposed to be turned on, or just normal?
    have you started on any new medications, like the pill or the shot or anything like that? Even anti-depressants, or well, anything really can affect that
    how long has it been going on for?


    I've just always been the sort of girl where no matter how turned on I am, my amount of lubrication doesn't change. That's just me and my body. Bodies do change that sort of thing sometimes... usually in response to a change in medication or age though.
     
  3. gertie

    gertie Senior Member

    Messages:
    1,301
    Likes Received:
    9
    dryness much of the time... like a more extreme dryness. no new medications. would swimming more often?
     
  4. Kastenfrosch

    Kastenfrosch Blaubeerkuchen!! Lifetime Supporter

    Messages:
    2,138
    Likes Received:
    1
    usually not, since during swimming, the vagina is kind of closed. not as tight, but no water should go in there. If it does, it cerainly can cause dryness. Maybe if is extremely uncomfy, you should see a doc, as this can be an imbalance of the bacteria in the vagina, and that means that it is less likely to stay healthy. Until then you can try some water based lubricants.
     
  5. Lucysky

    Lucysky Original Hippie

    Messages:
    310
    Likes Received:
    0
    KY Jelly!
     
  6. mynameiskc

    mynameiskc way to go noogs!

    Messages:
    25,333
    Likes Received:
    10
    my lubrication levels also shift a bit during hormonal cycles and during deep stress.
     
  7. fountains of nay

    fountains of nay Planet Nayhem!

    Messages:
    6,218
    Likes Received:
    2
    yeah, I've been experiencing the same sorta problem lately. I shall go get myself checked out.
     
  8. stonerblond74

    stonerblond74 Member

    Messages:
    54
    Likes Received:
    0
    Are you on any medications? I never experienced vaginal dryness until I was put on a psych med called Risperdal. About 2 weeks after starting the medication, I was so dry it hurt to use toilet paper, and sex was completely out of the question. Even with KY, it seemed like I was so dry I just absorbed it rather than it actually working like a lubricant. Just a suggestion...
     
  9. gertie

    gertie Senior Member

    Messages:
    1,301
    Likes Received:
    9
    i don't take any medication. it seems to be balancing itself out. must have been stress.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice